MAUDE Adverse Event Report: COOK INC CHECK-FLO EXTRA LARGE INTRODUCER; DYB INTRODUCER, CATHETER

COOK INC CHECK-FLO EXTRA LARGE INTRODUCER; DYB INTRODUCER, CATHETER
Model Number G28999
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 09/10/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a check-flo extra large introducer leaked during an implant procedure, in which the patient required a blood transfusion due to blood loss.The site noted that the cook check-flo extra large introducer sheath ¿diaphragm was incompetent and bled during the case.¿ it was also indicated that ¿if the study didn't require a large contra sheath, the bleeding would not have occurred.¿ pre procedure imaging was completed on (b)(6) 2024.The most proximal extent of the aneurysm was between the renal arteries and the superior mesenteric artery (sma).The proximal seal zone was appropriate length and diameter.It was free from prohibitive occlusive disease, calcification, and thrombus.The distal seal zone was the appropriate length and diameter.The distal seal zone location was the distal aorta.The targeted visceral vessels were appropriate length and diameter for bridging stent placement.The arterial tortuosity, calcification, and diameter was conducive to the placement of an endovascular delivery system.Medical and anatomical criteria - aorta there were no endovascular stents in the abdominal or thoracic aorta.There weren¿t any previous stents in any vessel that would be accommodated with a fenestration or bridging stent.The aneurysm type was and extent iv.The proximal seal zone was free from prohibitive occlusive disease, calcification, and thrombus.The arterial tortuosity, calcification, and arterial diameter were conducive to the placement of endovascular delivery system.The maximum angulation above the infra-renal aorta was 6 degrees.The angulation between infra-renal aorta and aneurysm center line was 18 degrees.The length of the proximal seal zone was 60 mm.The length from lowest targeted vessel (most inferior aspect) to the aortic bifurcation was 101 mm.The length of the distal seal zone was 57 mm.The diameter of the aorta at location of maximum diameter over length of proximal seal zone (outer-wall to outer-wall) was 30.5 mm.The diameter of aorta at the location of minimum diameter over length of proximal seal zone (outer-wall to outer-wall) was 27.6 mm.The % change in seal zone diameter throughout the length of the seal zone was 9.51 the aorta diameter at the location of the maximum aneurysm diameter (outer-wall to outer-wall) was 56.7 mm.The diameter of aorta at the location of maximum diameter over length of distal seal zone (outer-wall to outer-wall) was 30 mm.The diameter of the aorta at the location of the minimum diameter over length of distal seal zone (outer-wall to outer-wall) was 27.1mm.Anatomical criteria ¿ visceral the percentage of stenosis was less than 50% for the celiac, sma, right renal, and left renal arteries.The length from the celiac artery ostium to the first major bifurcation was 29 mm.The diameter of the celiac artery at the location of intended distal landing zone (outer wall to outer-wall) was 7.2 mm.The length from the superior mesenteric artery ostium to the first major bifurcation was 67.7 mm.The diameter of the superior mesenteric artery at the location of intended distal landing zone (outer wall to outer-wall) was 8.3 mm.The length from the right renal ostium to the first major bifurcation was 39 mm.The diameter of the right renal artery at the location of intended distal landing zone (outer wall to outer-wall) was 5.7 mm.The length from the left renal ostium to the first major bifurcation was 24.6 mm.The diameter of the right renal artery at the location of intended distal landing zone (outer wall to outer-wall) was 5.4 mm.The iliac arteries access vessels had a minimum inner diameter from introduction site to aorta to accommodate the delivery system of the devices.A computed tomography angiography (ct) scan was completed on (b)(6) 2024.The proximal sealing zone did not have any occlusive disease or thrombus.Calcification was described as mild.The proximal sealing zone was described as parallel.The right common iliac artery calcification was described as moderate.The left common iliac artery calcification was described as moderate.No occlusive disease was present in the common iliac arteries.The right external iliac artery calcification was described as mild.The left common iliac artery calcification was described as mild.The right external iliac artery was free of occlusive disease.The left external iliac artery had mild occlusive disease.The left and right femoral arteries had mild calcification but were free of occlusive disease.The right and left iliac arteries tortuosity was described as mild.Anatomical measurements: the aorta diameter at the location of maximum aneurysm diameter (outer-wall to outer-wall) was 61 mm.The length of the proximal seal zone was 51 mm.The diameter of the aorta at location of maximum diameter over length of proximal seal zone (outer-wall to outer-wall) was 32 mm.The diameter of the aorta at location of minimum diameter over length of proximal seal zone (outer-wall to outer-wall) was 29 mm.The percentage change in seal zone diameter throughout length of seal zone was 9.38%.The length from lowest targeted vessel (most inferior aspect) to the aortic bifurcation was 101 mm.Angulation between infra-renal aorta and aneurysm center line was 8 degrees.The maximum angulation above the infra-renal aorta (within region of zfen+ and delivery system was 22 degrees.The length of the distal seal zone was 72 mm.The diameter of aorta at location of maximum diameter over length of distal seal zone (outer-wall to outer-wall) was 33 mm.The diameter of aorta at location of minimum diameter over length of distal seal zone (outer-wall to outer-wall) was 32 mm.The percentage of stenosis was less than 50% for the celiac, sma, right renal, and left renal arteries.The length from the celiac artery ostium to the first major bifurcation was 27 mm.The diameter of the celiac artery at the location of intended distal landing zone (outer wall to outer-wall) was 8 mm.The length from the superior mesenteric artery ostium to the first major bifurcation was 38 mm.The diameter of the superior mesenteric artery at the location of intended distal landing zone (outer wall to outer-wall) was 9 mm.The length from the right renal artery ostium to the first major bifurcation was 18 mm.The diameter of the right renal artery at the location of intended distal landing zone (outer wall to outer-wall) was 5.7 mm.The length from the left renal ostium to the first major bifurcation was 36 mm.The diameter of the right renal artery at the location of intended distal landing zone (outer wall to outer-wall) was 5.9 mm.The 75-year-old male patient had history of open infrarenal aaa repair done in 2010 with degeneration of his more superior pararenal and visceral segment, now measuring 61mm in diameter.The patient also has a history of congestive heart failure (chf) with reduced ejection fraction (ef) and chronic kidney disease (ckd).Due to comorbidities, the patient was not a candidate for open repair with supraceliac clamp and his anatomy was amenable to a fenestrated endovascular repair.After the risks, benefits, and alternatives of fenestrated endovascular abdominal aortic aneurysm repair were discussed with the patient, he agreed to proceed.Patient anatomy appeared suitable to an investigational device, the cook zfen +.The patient agreed to proceed with this after separate informed consent process.Due to the complexity of a custom 4 vessel fenestrated device in this patient who had prior open repair, as well as the time-sensitive nature of the procedure due to severe ckd, physician assistance was necessary for the entirety of the procedure, with special attention to 4 branch cannulation and stenting.Aortogram showed a pararenal abdominal aortic aneurysm.Bilateral renal arteries, bilateral common iliac arteries and bilateral hypogastric arteries were patent.Procedure: procedural time (24-hour clock): time arrives in room: 07:31 administration of anesthesia: 07:45 time of first incision or arterial puncture: 08:22 initial catheter inserted: 08:45 final catheter removed 11:10 all incision closures completed: 11:42 time patient leaves room: 12:04.After consent was signed the patient was taken to the operating room and placed supine on the operating room table.A time out was performed verifying correct patient, procedure and site.General endotracheal anesthesia was induced.A urinary catheter was placed, the arms were placed above the head in a padded holder, and the bilateral groins prepped and draped in a standard fashion.Following a second timeout in accordance with institutional policy, the right common femoral artery was accessed under ultrasound guidance using a 5fr micropuncture kit and placement verified fluoroscopically.This was successful on the first attempt.A 0.035 stiff competitor guide wire was then placed into the terminal aorta and a 6fr x 10 cm sheath was placed into the right external iliac artery.The left common femoral artery was accessed under ultrasound guidance using a 5fr micropuncture kit and placement verified fluoroscopically.This was successful on the first attempt.A j-wire was then placed into the terminal aorta and a 6fr x 10 cm sheath was placed into the right external iliac artery.The arteriotomies were then pre-closed with three suture mediated closure devices in each groin and a 9frx25cm was placed in the terminal aorta bilaterally.A bilateral sheath shot confirmed access in the common femoral arteries.The patient was then heparinized to a goal of and maintained at an act >250 for the remainder of the case.We took two orthogonal views and matched our preoperative mesenteric and renal gating to the c arm using an image fusion system.The competitor guide wire and catheter were directed into the aortic arch and replaced with a 0.035 lunderquist wire bilaterally.The right sided 9fr sheath was then exchanged for a 20fr cook sheath and this was placed in the aorta under fluoroscopy.The left 9fr sheath was exchanged for the 20fr cook delivery system for the cook main body zfen (+) 34mm-163-ci device, and aligned ap, taking the time to double check the fenestrations were appropriately anterior and approximated to our planned gates.Through separate punctures of the right sheath diaphragm, wire access was obtained in the bilateral renal arteries using a competitor catheter on the right, and an angled competitor catheter on the left.Once the user was confident with the image fusion alignment, the main body of the device was then 80% deployed, maintaining orientation to line up with our pre-marked gates.Via the right groin sheath, the angled 0.035 competitor guide wire and 0.035 angled competitor catheter was used to select the right renal artery through the fenestrated main body.After a small contrast injection through the glide catheter to confirm renal cannulation, the wire was exchanged for an 0.035 cook rosen wire guide to just proximal to the renal hilum.We advanced a 6fr ansel sheath over this wire into the proximal renal artery, and preloaded a 6mm x 22mm competitor balloon expandable bridging stent into the distal sheath.Via the right groin sheath, a separate needle hole was made and a angled 0.035 competitor guide wire and 0.035 competitor catheter were used to select the left renal artery through the fenestrated main body.After a small contrast injection through the catheter to confirm renal cannulation, the wire was exchanged for an 0.035 cook rosen wire to just proximal to the renal hilum.We attempted to advance a cook 6fr ansel sheath over this wire into the proximal renal artery, but were unsuccessful due to a quick posterior turn of the left renal and concern for undue stress on the vessel with this tortuosity.We switched to a 6.5fr competitor sheath and were able to advance this into the proximal left renal artery through the fenestration appropriately.A 6mm x 28mm competitor balloon expandable bridging stent was preloaded in the distal tour guide.Via the right groin sheath, a separate needle hole was made and a angled 0.035 competitor guide wire and 0.035 competitor catheter were used to select the sma through the fenestrated main body.After a small contrast injection through the catheter to confirm mesenteric cannulation, the wire was exchanged for an 0.035 rosen and the ansel sheath was advanced over this wire into the proximal sma.We preloaded a 9mm x 27mm competitor balloon expandable stent and rested it in the distal cook ansel sheath.With sheath cannulation of both renal arteries and the sma, it was felt that the fenestrations were well aligned.Given that a competitor guide was used for the left renal, there was no adequate space to place a celiac sheath as well at this time.Of note, there was significant ongoing blood loss from the right sided 20fr sheath through the diaphragm and around our lunderquist wire.Several different strategies to mitigate this were attempted but with little effect.Anesthesia was well informed and resuscitated accordingly.We deployed the main body completely at this point and post dilated with a cook coda balloon.The distal part of the main body had significant overlap into the old infrarenal tube graft.At this point, we deployed our renal stents and superior mesenteric stent in sequence, taking care to leave appropriate overlap of the stent in the aorta within the main body, and enough in the appropriate cannulated vessel.The 6mm right renal stent was flared proximally in the aorta with a 8mm x 20mm competitor balloon inflated to 10 atm.The 6mm left renal stent was flared proximally in the aorta with a 8mm x 20mm competitor balloon inflated to 9 atm.The 9mm sma stent was flared proximally in the aorta with a 10mm x 20mm mustang balloon inflated to 8 atm.Our flares appeared radiographically satisfactory, and hand injections of our cannulations revealed no type ic endoleak in the left renal or sma distributions.There was some crimping of the proximal right renal stent (outside the main body) due to ostial calcium, with associated small type ic endoleak.We post dilated this additionally with a 7mm x 20mm competitor balloon inflated to 8 atm once with good effect and resolution of this.We then proceeded with celiac artery cannulation.Through the right groin, a 0.035 competitor wire and angled competitor catheter were used to access the celiac trunk.A small contrast injection confirmed our location in the hepatic artery with associated spasm, this was pulled back and re-advanced into the proximal splenic artery, and the spasm completely resolved almost immediately without intervention.The wire was exchanged for an 0.035 cook rosen and a cook ansel sheath was introduced into the celiac trunk.A 8mm x 27mm competitor stent was deployed across the fenestration with sufficient overlap into the main body of the graft/aorta.This was flared proximally in the aorta with a 10mm x 20mm competitor balloon to 9 atm with good effect.Post deployment angiogram here showed no type ic endoleak.At this point, multiple sheaths and wires in the right 20fr diaphragm, were removed to minimize blood loss ongoing from that access.We then advanced a marking pigtail catheter over a 0.035 j wire into the supraceliac aorta proximal to the graft and performed a completion aortogram.There was no appreciable type i or type ii endoleak.The sheath in the right groin was then removed and two of the three suture mediated closure devices deployed with good effect, but regardless with excellent hemostasis.The sheath in the left groin was removed and all three suture mediated closure devices secured down with good hemostasis.The patient was given 100mg of protamine and pressure held over the arteriotomy sites for 5 minutes after protamine administration.Post-protamine act had returned to baseline.There was no hematoma at the conclusion of the case.The poster tibial artery and dorsalis pedis artery had biphasic signals bilaterally which was stable from the preoperative exam.Sponge and needle counts were correct at the end of the case.There were no complications.The patient was then extubated and taken to the pacu in stable condition.Estimated blood loss: 1800 cc blood bank products received during study procedure: during the procedure, the patient received 650 cc of packed red blood cells and 215 cc of fresh frozen plasma.Total contrast volume used during the procedure: 68 ml contrast concentration: 270 ml contrast dose: 7.1 ml/kg total fluoroscopy time (from incision to removal): 69 minutes radiation dose (total during procedure): 2319 mgy.Ipsilateral access was obtained percutaneously in the left femoral artery.Contralateral access was obtained percutaneously in the right femoral artery.Successful deployment in all intended locations for all devices was achieved.All devices were able to be withdrawn successfully.No unanticipated corrective interventions were required.Post-procedure angiogram showed successful exclusion of the aneurysm without appreciable endoleak.Bilateral renal arteries were patent.Superior mesenteric artery (sma) and celiac arteries were patent.Bilateral common iliac arteries and bilateral hypogastric arteries were patent.The resumption of oral fluid intake occurred on (b)(6) 2024, and the patient was discharged from the hospital on (b)(6) 2024.A post procedure in person clinical assessment was completed on (b))(6) 2024, 8 days post procedure.The patient was taking antithrombotic medications.Since the study procedure the patient has not had any significant medical problems or been hospitalized.Follow up labs were completed on (b)(6) 2024.The patient¿s creatinine was 2.03 mg/dl.The percentage change in the glomerular filtration rate from baseline was 38.27%.It was later reported that it was the valve that is not adjustable, in which leakage occurred through the center of the valve.Directional and ansel sheath were placed within the sheath.The system was flushed with heparinized saline prior to patient contact.Heparin is administered to keep act greater than 250 throughout the case.It is administered from the time of 9 fr sheath placement originally and reversed at the conclusion of the case.A cook clinical specialist was present for the case.The focus of this report is the blood loss that occurred during the use of the cook check-flo extra large introducer (rpn: xvcfw-20.0-35-25) used on the right side.Blood loss was identified through the diaphragm and around the cook lunderquist wire.Several different strategies to mitigate this were attempted but with little effect.The patient had an estimated 1800 ml of blood loss and required transfusion of packed red blood cells (650 cc) and fresh frozen plasma (215 cc).
 
Additional Manufacturer Narrative
G4 - pma/510(k) #: preamendment this report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Additional Manufacturer Narrative
Investigation ¿ evaluation it was reported that blood loss requiring intervention occurred when a cook check-flo extra large introducer (rpn: xvcfw-20.0-35-25) was being used.The patient was a 75-year-old male who weighed 195 lbs at the time of the procedure.He had past medical history of cardiac arrhythmia, congestive heart failure (nyha class 2) with dilated cardiomyopathy (ef 25-30%), pararenal abdominal aortic aneurysm measuring >5.5 cm, coronary artery bypass graft (cabg), pacemaker, thyroid disease, chronic obstructive pulmonary disease (copd), chronic kidney disease (stage 3), peripheral vascular disease, abdominal aorta aneurysm, right iliac aneurysm, previous surgical aortic repair 2010, hypertension, previous intervention/surgery of the intended access site, and past tobacco or nicotine product use.The patient was classified as asa iii in the asa (anesthesiologists society of america) classification system.Asa iii is defined for an adult as a patient with severe systemic disease.His ability to perform activities of daily living (adl) were as follows: mobility: can get around without any help, eating: can plan and prepare own meals toileting: can use the toilet without help personal hygiene: can shower or bathe without prompting or help.At the time of his pre-procedure clinical assessment, his body mass index was 30.6 and his blood pressure was 80/42.His pre-procedure lab values as of 09sep2024 were as follows: bicarbonate 27 meq/l, calcium 9.7 mg/dl, chloride 1047 meq/l, glucose 94 mg/dl, hemoglobin 12.1 g/dl, platelets: 191 10^3/mm3, potassium 4.4 meq/l, red blood cells 3.8 106 l, sodium 141 meq/l, white blood cell count: 8.7 109/l, creatinine 2.66 mg/dl.Due to comorbidities, the patient was not a candidate for open repair with a supra celiac clamp and his anatomy was amenable to a fenestrated endovascular repair.The aortogram showed a pararenal abdominal aortic aneurysm.Bilateral renal arteries, bilateral common iliac arteries, and bilateral hypogastric arteries were patent.The patient underwent a fenestrated endovascular aortic repair procedure on (b)(6)2024.Access was obtained in the right common femoral artery was accessed under ultrasound guidance using a 5 french micropuncture kit and placement verified fluoroscopically.This was successful on the first attempt.A competitor 0.035 stiff wire guide was then placed into the terminal aorta and a 6 french x 10 cm sheath was placed into the right external iliac artery.The arteriotomies were then pre-closed with three suture-mediated closure devices in each groin and a 9 french x 25 cm sheath was placed in the terminal aorta bilaterally.A bilateral sheath shot confirmed access in the common femoral arteries.The patient was then heparinized to a goal of and maintained at an act >250 for the remainder of the case.Initially, the cook check-flo extra large introducer was flushed with heparinized saline before patient contact.The existing wires were exchanged for 0.035 lunderquist wires bilaterally.The 9 french sheath on the patient¿s right was then exchanged for the cook check-flo extra large introducer and this was placed in the aorta under fluoroscopy.During the procedure, while using the cook check-flo extra large introducer in the patient¿s right groin, there was ongoing blood loss through the diaphragm of the introducer and around the lunderquist wire.It was reported that the leaking occurred through the center of the valve which is not adjustable.Several different strategies to mitigate this were attempted but with little effect.Anesthesia was well-informed and resuscitated accordingly.Access to the celiac trunk, left renal artery, right renal artery, and superior mesenteric artery for stenting was obtained through the cook check-flo extra large introducer in the patient¿s right groin.A competitor¿s wire guide and a competitor¿s angled catheter were used initially.The wire in place was exchanged for a 0.035 cook rosen wire and a cook ansel sheath was also used.The stents were deployed and ballooned.At this point, multiple sheaths and wires were removed from the cook check-flo extra large introducer to minimize blood loss.A marking pigtail catheter was advanced over a 0.035 j wire to obtain a completion angiogram.At the conclusion of the procedure, the cook check-flo extra large introducer was removed from the right groin, and two of the three suture-mediated closure devices were deployed with good effect.The patient was given 100 mg of protamine and pressure was held over the arteriotomy sites for 5 minutes after protamine administration.Post-protamine-activated clotting time (act) had returned to baseline.The patient¿s estimated blood loss was 1800 cc.During the procedure, the patient received 650 cc of packed red blood cells and 215 cc of fresh frozen plasma.A cook sales representative was present for the case and indicated that heparin was administered from the time of the 9 french sheath placement originally and was reversed after the case.Reviews of documentation including complaint history, device history record (dhr), drawing, instructions for use (ifu), and quality control (qc) for the device, were conducted during the investigation.The complaint device was not returned; therefore, no physical examinations could be performed.However, a document-based investigation evaluation was performed.A review of the device master record (dmr) concluded that sufficient inspection activities are in place to identify this failure mode prior to distribution.The dhr for the reported device lot recorded no non-conformances related to this incident.While two sub-assembly component lots recorded relevant non-conformances, in each instance the non-conforming product was properly identified and scrapped, and the remaining devices were sent to quality control for inspection, leaving no indication that non-conforming product was shipped.It should be noted that there were no other complaints associated with the final product number.Evidence provided by the complaint facility, device failure analysis, dhr, complaint history, and manufacturing documents suggests that the device was manufactured to specification.There is no evidence of nonconforming devices from the complaint lot in house or in the field.Cook also reviewed product labeling.The product ifu, t_intro_rev6 ¿introducers¿, provides the following information to the user related to the reported failure mode: intended use introducers are intended for introduction of balloons, closed and non-tapered end catheters or other diagnostic and interventional devices.Warnings before withdrawing the sheath through tortuous anatomy, insert the introducer dilator to avoid possible breakage.Precautions: the maximum diameter of the instrument or catheter to be introduced should be determined to ensure its passage through the introducer.All instruments or catheters used with this product should move freely through the valve and sheath.Damage to the valve/introducer may result when the fit is tight.Before removing or inserting devices through the introducer, aspirate through the side-arm of the valve to clear the introducer, then flush with heparinized saline.Instructions for use sheath introduction 1.Upon removal form package, ensure the inner diameter (id) of the introducer is appropriate for the maximum diameter of the instrument or catheter to be introduced.2.Using the side-arm of the valve, flush the introducer by filling the introducer assembly completely with heparinized saline.Based on the available information, no product returned, and the results of the investigation, cook has determined component failure unrelated to manufacturing or design deficiencies contributed to this incident.It was indicated that multiple devices were placed within the check-flo valve at the same time.This could potentially cause damage to the silicone disc of the valve.The appropriate personnel have been notified.Cook will continue to monitor for similar complaints.Per the risk assessment no further action is required.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.
 
Additional Manufacturer Narrative
This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned or that a death or serious injury occurred; nor is it admission that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
Additional information was provided on 01apr2025.The patient died on (b)(6) 2025.The death occurred 162 days after the procedure where the cook check-flo introducer was used.The patient's cause of death was indicated to be 1) acute cholecystitis (primary).2) heart failure (secondary).3) acute kidney injury requiring hemodialysis (secondary).
 
Additional Manufacturer Narrative
Updated investigation evaluation: on 01apr2025 additional information was received.It was reported the patient's death occurred 162 days post procedure and was caused by acute cholecystitis (primary), heart failure (secondary) and acute kidney injury requiring hemodialysis (secondary).The investigation conclusion and annex codes remain unchanged by the additional information.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description

Brand Name
CHECK-FLO EXTRA LARGE INTRODUCER
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key20494012
Report Number1820334-2024-01369
Device Sequence Number4105835
Product Code DYB
UDI-Device Identifier00827002289994
UDI-Public(01)00827002289994(17)260804(10)15595512
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/04/2026
Device Model NumberG28999
Device Catalogue NumberXVCFW-20.0-35-25
Device Lot Number15595512
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/09/2024
Supplement Date Received by Manufacturer12/17/2024
04/01/2025
04/03/2025
Initial Report FDA Received Date10/21/2024
Supplement Report FDA Received Date01/07/2025
04/04/2025
04/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BENTLEY BEGRAFT RPN: BGUS0622_2, LOT B00004.; BENTLEY BEGRAFT RPN: BGUS0628_2, LOT B00005.; BENTLEY BEGRAFT RPN: BGUS0827_2, LOT B00020.; BENTLEY BEGRAFT RPN: BGUS0927_2, LOT B00021.; COOK RPN: CODA-2-10.0-35-140-46, LOT 16086722.; COOK RPN: KCFW-6.0-35-55-RB-HFANL1-HC, LOT 15979341.; COOK RPN: KCFW-6.0-35-55-RB-HFANL1-HC, LOT 16082916.; COOK RPN: KCFW-7.0-35-55-RB-HFANL1-HC, LOT 15982900.; COOK RPN: MPIS-401-10.0-SC-NT-SST, LOT 15926900.; COOK RPN: THSCF-35-260-1.5-ROSEN, LOT 16165065.; COOK RPN: THSCF-35-260-1.5-ROSEN, LOT 16185685.; COOK RPN: TSMG-35-260-LES, LOT E4568430.; COOK RPN: ZFEN+34-163-CI, LOT AC1164936.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexMale
Patient Weight88 KG
Patient RaceWhite